Tài liệu tham khảo |
Loại |
Chi tiết |
[1] C.T. Anh (2012), Cơ sở lí thuyết hệ động lực vô hạn chiều, NXB Đại học Sư phạm |
Sách, tạp chí |
Tiêu đề: |
Cơ sở lí thuyết hệ động lực vô hạn chiều |
Tác giả: |
C.T. Anh |
Nhà XB: |
NXB Đại học Sư phạm |
Năm: |
2012 |
|
[2] C.T. Anh and D.T. Quyet (2012), g -Navier-Stokes equations with infinite delays, Viet. J. Math. 40, 57-78 |
Sách, tạp chí |
Tiêu đề: |
g -Navier-Stokes equations with infinite delays |
Tác giả: |
C.T. Anh, D.T. Quyet |
Nhà XB: |
Viet. J. Math. |
Năm: |
2012 |
|
[3] C.T. Anh and D.T. Quyet (2012), “Long-time behavior for 2D non-autonomous g -Navier-Stokes equations”, Ann. Pol. Math. 103, 277-302 |
Sách, tạp chí |
Tiêu đề: |
Long-time behavior for 2D non-autonomous g -Navier-Stokes equations |
Tác giả: |
C.T. Anh, D.T. Quyet |
Nhà XB: |
Ann. Pol. Math. |
Năm: |
2012 |
|
[5] Caraballo, T., Lukaszewicz, G., Real, J.: Pullback attractors for asymptotically compact non-autonomous dynamical systems.Nonlinear Anal. 64, 484–498 (2006) |
Sách, tạp chí |
Tiêu đề: |
Pullback attractors for asymptotically compact non-autonomous dynamical systems |
Tác giả: |
Caraballo, T., Lukaszewicz, G., Real, J |
Nhà XB: |
Nonlinear Analysis |
Năm: |
2006 |
|
[8] H. Bae and J. Roh (2004), Existence of solutions of the g -Navier-Stokes equations, Taiwanese J. Math. 8, 85-102 |
Sách, tạp chí |
Tiêu đề: |
Existence of solutions of the g -Navier-Stokes equations |
Tác giả: |
H. Bae, J. Roh |
Nhà XB: |
Taiwanese J. Math. |
Năm: |
2004 |
|
[9] J. Jiang and Y. Hou (2009), The global attractor of g -Navier-Stokes equations with linear dampness on R 2 , Appl. Math. Comp. 215, 1068-1076 |
Sách, tạp chí |
Tiêu đề: |
The global attractor of g -Navier-Stokes equations with linear dampness on R 2 |
Tác giả: |
J. Jiang, Y. Hou |
Nhà XB: |
Appl. Math. Comp. |
Năm: |
2009 |
|
[10] J. Jiang and Y. Hou (2010), Pullback attractor of 2D non-autonomous g -Navier-Stokes equations on some bounded domains, App. Math.Mech. -Engl. Ed. 31, 697-708 |
Sách, tạp chí |
Tiêu đề: |
Pullback attractor of 2D non-autonomous g -Navier-Stokes equations on some bounded domains |
Tác giả: |
J. Jiang, Y. Hou |
Nhà XB: |
App. Math.Mech. -Engl. Ed. |
Năm: |
2010 |
|
[12] J. Roh (2005), Dynamics of the g -Navier-Stokes equations, J.Differential Equation 211, 452-484 |
Sách, tạp chí |
Tiêu đề: |
Dynamics of the g -Navier-Stokes equations |
Tác giả: |
J. Roh |
Nhà XB: |
J.Differential Equation |
Năm: |
2005 |
|
[14] Kwak, M., Kwean, H., Roh, J.: The dimension of attractor of the 2D g-Navier-Stokes equations. J. Math. Anal. Appl. 315, 436–461 (2006) [15] R. Temam (1979), Navier-Stokes Equations: Theory and NumericalAnalysis, 2nd edition, Amsterdam: North-Holland |
Sách, tạp chí |
Tiêu đề: |
Navier-Stokes Equations: Theory and Numerical Analysis |
Tác giả: |
R. Temam |
Nhà XB: |
North-Holland |
Năm: |
1979 |
|
[16] R. Temam (1995), Navier-Stokes Equations and Nonlinear Functional Analysis, 2nd edition, Philadelphia |
Sách, tạp chí |
Tiêu đề: |
Navier-Stokes Equations and Nonlinear Functional Analysis |
Tác giả: |
R. Temam |
Nhà XB: |
Philadelphia |
Năm: |
1995 |
|
[17] T. Caraballo, L ukaszewicz and J. Real (2006), Pullback attractors for asymptotically compact non-autonomous dynamical systems, Nonlinear Anal. 64, 484-498 |
Sách, tạp chí |
Tiêu đề: |
Pullback attractors for asymptotically compact non-autonomous dynamical systems |
Tác giả: |
T. Caraballo, L ukaszewicz, J. Real |
Nhà XB: |
Nonlinear Analysis |
Năm: |
2006 |
|
[4] C.T. Anh, D.T. Quyet and D.T. Tinh (2013), Existence and finite time approximation of strong solutions to 2D g -Navier-Stokes equations, Acta. Math. Viet. 38, 417-428 |
Khác |
|
[6] D.T.Quyet (2015), Pullback attractors for strong solution of 2D Non-autonomous g -Navier-Stokes equations, Acta Math Vietnam (2015) 637–651 |
Khác |
|
[7] Garcia-Luengo, J., Rubio, P.M., Real, J.: Pullback attractors in V for non-autonomous 2D-Navier-Stokes equations and their tempered behaviour. J. Differ. Equ. 252, 4333–4356 (2012) |
Khác |
|
[11] J. Jiang, Y. Hou and X. Wang (2011), Pullback attractor of 2D nonautonomous g -Navier-Stokes equations with linear dampness, Appl. Math. Mech. Engl. Ed. 32, 151-166 |
Khác |
|
[13] J. Roh (2009), Convergence of the g -Navier-Stokes equations, Taiwanese J. Math. 13, 189-210 |
Khác |
|